MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.18.144
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 march 2018; lot 155664: (b)(4) items manufactured and released on 26 jan 2016.Expiration date: 2021-01-12 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 40 size s - 4 reference 01.29.212 (k112115) lot 124375: (b)(4) items manufactured and released on 17 jan 2013 expiration date: 2017-12-31 no anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Medacta international was informed on (b)(6) 2018 by the sales agent that the patient came in due to signs of infection.The pathogen is unavailable.The surgeon removed on (b)(6) 2018 implants and implant a spacer.The surgery was completed successfully.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7326621
Report Number3005180920-2018-00127
Device Sequence Number16169021
Product Code LZO
UDI-Device Identifier07630030804205
UDI-Public07630030804205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2021
Device Catalogue Number01.18.144
Device Lot Number155664
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;